On composite continuous path systems and path derivatives

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)55-58
Number of pages4
JournalReal Analysis Exchange
Volume34
Issue number1
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Cite this

@article{b82fda5922e64ce0ab3e9d69ead75d30,
title = "On composite continuous path systems and path derivatives",
author = "Aliasghar Alikhani-Koopae",
year = "2009",
language = "English (US)",
volume = "34",
pages = "55--58",
journal = "Real Analysis Exchange",
issn = "0147-1937",
publisher = "Michigan State University Press",
number = "1",

}

On composite continuous path systems and path derivatives. / Alikhani-Koopae, Aliasghar.

In: Real Analysis Exchange, Vol. 34, No. 1, 2009, p. 55-58.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On composite continuous path systems and path derivatives

AU - Alikhani-Koopae, Aliasghar

PY - 2009

Y1 - 2009

UR - http://www.scopus.com/inward/record.url?scp=85032388910&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032388910&partnerID=8YFLogxK

M3 - Article

VL - 34

SP - 55

EP - 58

JO - Real Analysis Exchange

JF - Real Analysis Exchange

SN - 0147-1937

IS - 1

ER -